# SDR 02031627

- Difficulty date: January 31, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Oil Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT OF THE FLIGHT FROM IAD TO JAX, THE CREW REPORTED A LEFT ENGINE OIL PRESSURE WARNING WITH AN ACCOMPANYING LOW OIL PRESSURE INDICATION.  THE LEFT ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED AT JAX WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND THE ELECTRICAL CONNECTORS FOR THE OIL PRESSURE SWITCH AND THE OIL PRESSURE TRANSDUCER OIL SOAKED.  THEY CLEANED THE CONNECTORS AND HAD THE FLIGHT CREW PERFORM GROUND ENGINE RUNS.  THE OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
